Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Local energy decay for the damped plate equation in exterior domains


Author: Song Jiang
Journal: Quart. Appl. Math. 50 (1992), 257-272
MSC: Primary 35C15; Secondary 35L20, 43A50, 73F15, 73K10
DOI: https://doi.org/10.1090/qam/1162275
MathSciNet review: MR1162275
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We establish a rate of local energy decay for solutions of the damped plate equation with variable coefficients in exterior domains by using the spectral analysis to the corresponding stationary problem.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 35C15, 35L20, 43A50, 73F15, 73K10

Retrieve articles in all journals with MSC: 35C15, 35L20, 43A50, 73F15, 73K10


Additional Information

DOI: https://doi.org/10.1090/qam/1162275
Article copyright: © Copyright 1992 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website